RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 5, Pages 1149–1170 (Mi izv2196)  

This article is cited in 1 scientific paper (total in 2 paper)

Analog of Torelli's theorem for two-dimensional bundles over algebraic curves of arbitrary genus

A. N. Tyurin


Abstract: In this article, the analog of Torelli's theorem is proved for two-dimensional vector bundles with fixed determinant of odd degree over an arbitrary algebraic curve.

Full text: PDF file (1906 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:5, 1081–1101

Bibliographic databases:

UDC: 513.6
MSC: 14C34, 14H60, 14H45
Received: 14.04.1969

Citation: A. N. Tyurin, “Analog of Torelli's theorem for two-dimensional bundles over algebraic curves of arbitrary genus”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969), 1149–1170; Math. USSR-Izv., 3:5 (1969), 1081–1101

Citation in format AMSBIB
\Bibitem{Tyu69}
\by A.~N.~Tyurin
\paper Analog of Torelli's theorem for two-dimensional bundles over algebraic curves of
arbitrary genus
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 5
\pages 1149--1170
\mathnet{http://mi.mathnet.ru/izv2196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=260745}
\zmath{https://zbmath.org/?q=an:0225.14008}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 5
\pages 1081--1101
\crossref{https://doi.org/10.1070/IM1969v003n05ABEH000832}


Linking options:
  • http://mi.mathnet.ru/eng/izv2196
  • http://mi.mathnet.ru/eng/izv/v33/i5/p1149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Tyurin, “Analogs of Torelli's theorem for multidimensional vector bundles over an arbitrary algebraic curve”, Math. USSR-Izv., 4:2 (1970), 343–370  mathnet  crossref  mathscinet  zmath
    2. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Russian Math. Surveys, 58:3 (2003), 597–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:207
    Full text:65
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019